Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Abdominal pain during intercourse, brown vaginal discharge, lumbar area hurting. Due to birth control?

Hi my name is sarah and my concern is: 4 days ago i experienced abdominal pain during intercourse . The following morning I noticed brown vaginal discharge . And for the last 4 days it has been that way. It isn t a heavy discharge. I should be getting my next period within the next week but I have never had this happen before. I experience some sharp pains in my lower abdomin but only at night and they go away quickly. My lumbar area has also been hurting, the right side more significantly. I m not sure if the reason is bc my next cycle is coming soon or bc of something else. The discharge had an odor the other day but I haven t noticed a odor since. I am 22 years old and am on a relationship. My partner and I do not use protection, however. Is this something I should be concerned about? How can I tell if it is urgent to see my doctor or if this is normal?
Asked On : Sat, 16 Mar 2013
Answers:  1 Views:  12
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
From your history it seems that you might be having some infection in your genital tract causing this problem.
Go for vaginal swab test to know causative organisms and type of infection.
Consult Gynaec and get examined and investigated.
After examination, line of treatment can be decided.
Ok and take care.
Answered: Fri, 2 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor